# SDR UALA2012072003938

- Difficulty date: July 19, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE CORRODED BS 365.25, BL 0-RBL 41.  CUT-OUT DAMAGED SECTION OF TEE PER SRMI.  FABRICATED TWO REPAIR ANGLES AND TWO REPAIR STRAPS AND REPAIR ANGLE AND INSTALLED PER SRM.   MAJOR REPAIR.
